Permuting Tri-Derivations of Semiprime Gamma Rings
Keywords:Tri-derivation, Semiprime gamma-ring, Commutative ideal, Commuting map, Permuting map
We study some properties of permuting tri-derivations on semiprime G-rings with a certain assumption. Let M be a 3-torsion free semiprime G-ring satisfying a certain assumption and let I be a non-zero ideal of M. Suppose that there exists a permuting tri-derivation D: M×M´M ? M such that d is an automorphism commuting on I and also d is a trace of D. Then we prove that I is a nonzero commutative ideal. Various characterizations of M are obtained by means of tri-derivations.
© 2013 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.
doi: http://dx.doi.org/10.3329/jsr.v5i1.9549 J. Sci. Res. 5 (1), 55-66 (2013)
How to Cite
© Journal of Scientific Research
Articles published in the "Journal of Scientific Research" are Open Access articles under a Creative Commons Attribution-ShareAlike 4.0 International license (CC BY-SA 4.0). This license permits use, distribution and reproduction in any medium, provided the original work is properly cited and initial publication in this journal. In addition to that, users must provide a link to the license, indicate if changes are made and distribute using the same license as original if the original content has been remixed, transformed or built upon.